If you happen to take too much Estraderm, overdose symptoms may include temporary vaginal bleeding, nausea, and vomiting. The effects of an overdose will vary from person to person, depending on the dosage and how Estraderm was taken (whether it was consumed orally or applied to the skin). Although an Estraderm overdose is not likely to be dangerous, medical attention is still necessary.
Interested in a Discount on Estraderm?
Enter your email address to see if eMedTV's free DiscountRx service has a program that could help you save on your prescription(s).
Enter Your Email Address
Thank you!Thank you for your interest in DiscountRx from eMedTV. An email has been sent to the address you provided. Please follow the link within that email to see what offers may be available.
This drug has been discontinued by its manufacturer and is no longer available. This was not due to any safety concerns but was a business decision. Other brands of estradiol patches remain available.
Estraderm® (estradiol patch) is a prescription hormone replacement medication. While not typically serious, the effects of an Estraderm overdose may vary depending on a number of factors, including the Estraderm dosage and how it was taken (applied to the skin or taken by mouth).
If you suspect that you or someone else may have overdosed on Estraderm, please seek medical attention immediately.
An Estraderm overdose is unlikely to cause serious problems, even in young children. Temporary vaginal bleeding is possible but is not usually a sign of anything serious.
Estrogens (such as the one in Estraderm) can be irritating to the stomach, and an overdose is likely to cause nausea and vomiting (especially if the patch is chewed on or eaten, as may be possible with pets or even children).
It is not known how to best treat an Estraderm overdose. Therefore, treatment (if necessary) will involve supportive care, which consists of treating the symptoms that occur as a result of the overdose. In many cases, treatment may not be necessary (although medical attention is still needed to rule out any problems).
Even though an Estraderm overdose is unlikely to cause serious problems, it is important that you seek medical attention immediately if you believe that you or someone else may have overdosed on Estraderm.